# SDR UALA2009031900835

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 31,262 hours, 8,209 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80836
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED GEN DRIVE LIGHT ILLUM, GEN DRIVE DISCONNECTED.  LEFT ENGINE IDG INOP, NEEDS IDG.  REPLACED NR 1 IDG.
